# SDR REXA2021051800325

- Difficulty date: May 6, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036213007
- Condition: Gouged
- Location: Bs 144 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY RH SIDE FRAME AT FS 1144.00 GOUGED BELOW STGR 10R. - REPAIRED FRAME IAW ENDEAVOR EA CRJ753-11441 REV IR, DATED 5/6/2021.
